Ask The Doctor > Questions & Answers > Waking up feeling like I have been hit by a bus.

Waking up feeling like I have been hit by a bus.

Patient: I am waking up feeling like I drank a case of beer the night before. headaches, grogginess, dry eyes, tired all day, the list goes on and on . I can see if I was still in my mid 20’s out partying everynight, but I have slowed down a lot since then and will only have a drink or two on the weekends if I am with friends. This has been going on for well over a year now.

 

 

Doctor: Both pravastatin and lisinopril can cause side-effects that include muscle pain, tenderness, or weakness, lack of energy , extreme tiredness and flu like symptoms. I would suggest that you consult with your doctor regarding your symptoms and for appropriate tests. I hope the information helps, take care.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment